MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L
Model Number 02.12.0411FL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2021: lot 176154: (b)(4) items manufactured and released on 08-jan-2018.Expiration date: 2022-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: batch review performed on 30 november 2021: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 1907819: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment and post-op x-rays indicated that the poly had disengaged from the tibial tray and the cause is unknown.The surgeon revised the insert 11 months after primary and the surgery was completed successfully.The liner screw was not used in primary surgery.

Brand Name
GMK-SPHERE 02.12.0411FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12975553
Report Number3005180920-2021-00957
Device Sequence Number4291682
Product Code JWH
UDI-Device Identifier07630030862601
UDI-Public07630030862601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2022
Device Model Number02.12.0411FL
Device Catalogue Number02.12.0411FL
Device Lot Number176154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale